# SDR CALA9801408

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Punctured
- Location: Bs 640-720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A HOLE IN FORWARD PIT FLOOR PANEL AT STA 640-720.  THE DAMAGED AREA WAS CUT OUT.  TWO DOUBLERS AND REPAIR FILLER WERE FABRICATED AND INSTALLED IAW SRM 53-10-7, 51-10-2, 51-30-2, AND MM 51-20-11.
